Alert archive / Tennessee / Tornado Warnings in 2022
Tornado Warning 2, NWS Morristown, TN
NWS Morristown, TN issued this tornado warning at May 6, 2022, 1:03 PM EDT for Claiborne County, Tennessee. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 6, 2022, 1:03 PM EDT (17:03 UTC)
- Expired
- May 6, 2022, 1:19 PM EDT
- In force
- 16 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Claiborne County, TN
The radar
The Knoxville radar (KMRX), 52 km from the middle of the area, began a volume at 17:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 5.1 hours before the alert went out and 263 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 260 J/kg
- Mixed-layer CIN
- -118 J/kg
- Mixed-layer LCL
- 620 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
407
WFUS54 KMRX 061703
TORMRX
TNC025-061730-
/O.NEW.KMRX.TO.W.0002.220506T1703Z-220506T1730Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Morristown TN
103 PM EDT Fri May 6 2022
The National Weather Service in Morristown has issued a
* Tornado Warning for...
Northwestern Claiborne County in east Tennessee...
* Until 130 PM EDT.
* At 103 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Pruden, or 10 miles southwest of Middlesboro,
moving northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Harrogate around 125 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Cumberland Gap and Arthur.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3660 8361 3658 8358 3647 8386 3651 8389
3659 8380 3658 8369 3660 8367
TIME...MOT...LOC 1703Z 231DEG 29KT 3651 8385
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
SR3 follow-up statements
811
WWUS54 KMRX 061708
SVSMRX
Severe Weather Statement
National Weather Service Morristown TN
108 PM EDT Fri May 6 2022
TNC025-061730-
/O.CON.KMRX.TO.W.0002.000000T0000Z-220506T1730Z/
Claiborne TN-
108 PM EDT Fri May 6 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 PM EDT FOR
NORTHWESTERN CLAIBORNE COUNTY...
At 108 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Fonde, or near Middlesboro, moving northeast at 35
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Harrogate around 125 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Cumberland Gap.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3660 8361 3658 8358 3650 8381 3654 8385
3659 8380 3658 8369 3660 8367
TIME...MOT...LOC 1708Z 231DEG 29KT 3654 8381
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
SR184
WWUS54 KMRX 061715
SVSMRX
Severe Weather Statement
National Weather Service Morristown TN
115 PM EDT Fri May 6 2022
TNC025-061730-
/O.CON.KMRX.TO.W.0002.000000T0000Z-220506T1730Z/
Claiborne TN-
115 PM EDT Fri May 6 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 PM EDT FOR NORTH
CENTRAL CLAIBORNE COUNTY...
At 115 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Noetown, or near Middlesboro, moving northeast at 35
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
north central Claiborne County, including the following locations...
Cumberland Gap.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3655 8375 3656 8378 3659 8377 3658 8369
3660 8367 3660 8366 3657 8369
TIME...MOT...LOC 1715Z 231DEG 29KT 3657 8377
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
SR409
WWUS54 KMRX 061719
SVSMRX
Severe Weather Statement
National Weather Service Morristown TN
119 PM EDT Fri May 6 2022
TNC025-061728-
/O.CAN.KMRX.TO.W.0002.000000T0000Z-220506T1730Z/
Claiborne TN-
119 PM EDT Fri May 6 2022
...THE TORNADO WARNING FOR NORTH CENTRAL CLAIBORNE COUNTY IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
LAT...LON 3655 8375 3656 8378 3659 8377 3658 8369
3660 8367 3660 8366 3657 8369
TIME...MOT...LOC 1716Z 231DEG 29KT 3659 8374
$$
SRWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this tornado warning went out at May 6, 10:19 AM EDT, 2 hours 44 minutes earlier.
Area forecast discussion, May 6, 10:19 AM EDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION...UPDATED National Weather Service Morristown TN 1019 AM EDT Fri May 6 2022 .UPDATE... MORNING UPDATE. && .DISCUSSION... An active severe weather day is expected. The main driver of this event will be a negatively-tilted trough with a strong vort max that will be rotating around a closed upper low, and the associated jet streak at the base of that trough. Over the next few hours, we expect that convection will develop along and west of I-75, where the RAP and HRRR show an axis of higher CAPE values. We are already starting to see this development in NE AL at the moment. This instability axis shifts east into the central Valley during the early afternoon, and into NE TN/SW VA in the late afternoon. Aloft, we will have a surge of dry and cooler air aloft that will aid in destabilization by steepening midlevel lapse rates. In the 12Z OHX sounding, we are seeing values of 7.5 C/km, which will be advecting east. Deep shear will be adequate for supercells, and 0-1 km shear values and LCL heights suggest a tornado threat, mainly for areas south of I-40 and east of I-75. However, it is notable that the HREF shows some updraft helicity tracks north of I-40 this afternoon, so a tornado threat can't be ruled out anywhere. This initial round of storms between 11-4 am are expected to mainly pose a damaging wind threat with a lower threat of tornadoes, then a second round is expected to develop in the mid to late afternoon near the Plateau, which may be primarily a hail threat as WBZ heights quickly drop as the closed upper low approaches. The HRRR shows this second round crossing our area between 4-8 pm. The forecast update will not need to make major changes to the grids. Just a few tweaks will be made to PoP/Wx/QPF grids based on current radar trends. DGS && .AVIATION... 12Z TAF DISCUSSION. Several rounds of showers and thunderstorms are expected today. Severe storms will be possible mainly in the late morning and afternoon hours. Thunderstorms will be moving out in the late afternoon and evening hours. MVFR CIGs will be possible off and on throughout the day as rain and thunderstorms move through. Southwesterly winds will increase this morning and peak in the afternoon hours. Stronger winds will be possible in and near thunderstorms. Showers will linger throughout the region overnight. McD && .PREV DISCUSSION... /ISSUED 315 AM EDT Fri May 6 2022/ SHORT TERM (Today through Saturday)... Key Messages: 1. Several rounds of showers and thunderstorms are expected through this evening. 2. Some severe storms will be likely mainly in the late morning and early afternoon hours. 3. Friday night and Saturday, showers will continue off and on with a low chance for thunder. Discussion: Shower and thunderstorm activity is already increasing ahead of a low pressure system. A low will move through the Ohio Valley today with a cold front moving through the region this evening. This system has strong upper level support with a negatively tilted trough moving through Middle and East Tennessee tomorrow afternoon. Deep layer shear will be high around 40 to 50 knots. Instability will be favorable with dew points in the mid 60s and CAPE around 1000 to 2000 J/Kg. With 0-1 km shear around 20 to 30 knots a few isolated tornadoes cannot be ruled out. The main threat will be damaging straight line winds. Large hail will be possible in the strongest storms. SPC has upgraded most of the region to an Enhanced risk for severe storms. The strong upper level support with this system makes for a high confidence that there will be severe storms today. It is just a matter of how widespread severe storms will be and if rotation will be strong enough to produce a few isolated tornadoes. Non-convective southwesterly winds will be gusty up to 30 mph at times. Storm activity will decrease in the evening with frontal passage but shower activity will linger overnight and Saturday as wrap around moisture continues to produce light rain. The best chance for rain on Saturday will be in the higher elevations of the mountains as deep layer northwesterly flow perpendicular to the mountains is forced to rise. Temps will be cooler Friday night with lows in the low to mid 50s. Saturday will be cool with mostly cloudy skies highs will be in the low to mid 60s in the Tennessee Valley. McD LONG TERM...(Saturday night through Thursday)... Key Messages: 1. A few showers lingering Saturday night. 2. Mostly dry Sunday through Thursday and becoming very warm. Discussion: We will start the period with an upper low centered to our northeast and an upper ridge to our west. The ridge will amplify and edge to the east as the upper low drifts further the northeast and east, but later in the period the upper low is forecast to retrograde to the southwest as the upper ridge builds into the northeastern US. Model consistency with the track of the retrograding upper low is not great, but right now it appears it will drift into the southeastern US keeping the better moisture to our south and east through the end of the period. We should see a few lingering showers Saturday night as moisture continues to wrap around the upper low, but these should end late Saturday night allowing for a dry day on Sunday. The remainder of the week will be mostly dry with a warming trend. High temperatures Sunday will be mainly in the 70s but highs by mid week will generally range from lower 80s north to upper 80s south. LW && .PRELIMINARY POINT TEMPS/POPS... Chattanooga Airport, TN 76 56 66 53 78 / 90 40 20 0 0 Knoxville McGhee Tyson Airport, TN 74 55 62 52 73 / 100 60 60 20 0 Oak Ridge, TN 70 55 63 52 74 / 100 60 40 10 0 Tri Cities Airport, TN 70 53 61 49 70 / 90 80 90 40 10 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. &&
Hazardous weather outlook, May 6, 3:22 AM EDT, 9 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Morristown TN 322 AM EDT Fri May 6 2022 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-070730- Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins- Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen- Northwest Cocke-Cocke Smoky Mountains-Northwest Greene- Southeast Greene-Washington TN-Unicoi-Northwest Carter- Southeast Carter-Roane-Loudon-Knox-Jefferson-Northwest Blount- Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains- Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe- Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee- Wise-Scott VA-Russell-Washington VA- 322 AM EDT Fri May 6 2022 /222 AM CDT Fri May 6 2022/ This Hazardous Weather Outlook is for portions of southwest North Carolina...east Tennessee and southwest Virginia. .DAY ONE...Today and Tonight Severe storms are likely today mainly late this morning into the afternoon hours. Damaging winds are the main threat. Isolated tornadoes and large hail are also possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter reports will likely be needed Friday.
In the hours before
Special weather statement, May 6, 9:43 AM EDT, 3 hours 20 minutes before
Special Weather Statement
National Weather Service Morristown TN
943 AM EDT Fri May 6 2022
TNZ036>038-069-061430-
Anderson TN-Union TN-Grainger TN-Knox TN-
943 AM EDT Fri May 6 2022
...A strong thunderstorm will impact portions of east central
Anderson, northeastern Knox, west central Grainger and Union Counties
through 1030 AM EDT...
At 943 AM EDT, Doppler radar was tracking a strong thunderstorm near
Knoxville, moving northeast at 55 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Knoxville, Clinton, Maynardville, Plainview, Halls, Blaine, Luttrell,
Rose Hill, Paulette and Big Ridge State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3643 8384 3642 8383 3642 8382 3638 8375
3635 8374 3634 8373 3634 8371 3635 8371
3625 8354 3592 8399 3602 8416 3643 8386
TIME...MOT...LOC 1343Z 218DEG 46KT 3602 8402
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
DieganSpecial weather statement, May 6, 12:41 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Morristown TN
1241 PM EDT Fri May 6 2022
TNZ067-068-085-086-061730-
Northwest Monroe TN-Roane TN-Loudon TN-McMinn TN-
1241 PM EDT Fri May 6 2022
...A strong thunderstorm will impact portions of Loudon, northeastern
McMinn, northwestern Monroe and southeastern Roane Counties through
130 PM EDT...
At 1240 PM EDT, Doppler radar was tracking a strong thunderstorm near
Sweetwater, moving northeast at 35 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Oak Ridge, Lenoir City, Sweetwater, Loudon, Philadelphia, Paint Rock,
Bradbury, Tellico Village and Murray Store.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3562 8464 3565 8462 3567 8463 3597 8432
3594 8429 3590 8427 3581 8417 3578 8417
3577 8418 3576 8415 3553 8454
TIME...MOT...LOC 1640Z 226DEG 30KT 3563 8455
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
DieganSpecial weather statement, May 6, 12:56 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Morristown TN
1256 PM EDT Fri May 6 2022
TNZ013-014-061745-
Claiborne TN-Campbell TN-
1256 PM EDT Fri May 6 2022
...A strong thunderstorm will impact portions of northwestern
Claiborne and northeastern Campbell Counties through 145 PM EDT...
At 1256 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Pruden, or 13 miles southwest of Middlesboro, moving
northeast at 30 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Harrogate, Cumberland Gap, Arthur, Powell River Preserve and
Clairfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3660 8359 3656 8354 3643 8384 3643 8386
3642 8389 3643 8389 3641 8391 3640 8391
3639 8393 3640 8395 3640 8396 3648 8404
3659 8390 3658 8369 3660 8367
TIME...MOT...LOC 1656Z 230DEG 27KT 3648 8390
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
SRSpecial weather statement, May 6, 1:02 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Morristown TN
102 PM EDT Fri May 6 2022
TNZ068-069-071-086-061745-
Northwest Monroe TN-Loudon TN-Knox TN-NW Blount TN-
102 PM EDT Fri May 6 2022
...A strong thunderstorm will impact portions of southeastern Loudon,
south central Knox, northern Blount and north central Monroe Counties
through 145 PM EDT...
At 102 PM EDT, Doppler radar was tracking a strong thunderstorm near
Madisonville, moving northeast at 45 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Knoxville, Maryville, Alcoa, Madisonville, Louisville, Rockford,
Eagleton Village, Vonore, Greenback and Friendsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3558 8438 3594 8393 3577 8373 3575 8373
3549 8427
TIME...MOT...LOC 1702Z 230DEG 40KT 3557 8428
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
DieganThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 8:04 PM EDT | Special Weather Statement | MRX | Scott | 26 min |
| May 5, 8:14 PM EDT | Severe Thunderstorm Warning | MRX | Scott | 46 min |
| May 5, 10:02 PM EDT | Special Weather Statement | MRX | Anderson | 43 min |
| May 6, 12:54 AM EDT | Special Weather Statement | MRX | Union | 51 min |
| May 6, 9:43 AM EDT | Special Weather Statement | MRX | Knox, Union | 47 min |
| May 6, 12:41 PM EDT | Special Weather Statement | MRX | Loudon | 49 min |
| May 6, 12:56 PM EDT | Special Weather Statement | MRX | Claiborne | 49 min |
| May 6, 1:02 PM EDT | Special Weather Statement | MRX | Blount | 43 min |
| May 6, 1:07 PM EDT | Areal Flood Advisory | MRX | Campbell, Claiborne, Union | 5 hr |
| May 6, 1:23 PM EDT | Special Weather Statement | MRX | Knox | 52 min |
| May 6, 1:27 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Knox, Sevier | 48 min |
| May 6, 1:36 PM EDT | Special Weather Statement | MRX | Marion | 39 min |
| May 6, 1:38 PM EDT | Special Weather Statement | MRX | Loudon, McMinn | 52 min |
| May 6, 1:45 PM EDT | Severe Thunderstorm Warning | MRX | Grainger, Hamblen, Jefferson, Knox, Union | 45 min |
| May 6, 1:52 PM EDT | Severe Thunderstorm Warning | MRX | Marion, Sequatchie | 38 min |
| May 6, 1:56 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Knox, Loudon, Monroe, Roane | 49 min |
| May 6, 2:02 PM EDT | Severe Thunderstorm Warning | MRX | Hamblen, Jefferson, Knox, Sevier | 43 min |
| May 6, 2:16 PM EDT | Special Weather Statement | MRX | Scott | 29 min |
| May 6, 2:16 PM EDT | Severe Thunderstorm Warning | MRX | Loudon, McMinn, Monroe | 26 min |
| May 6, 2:23 PM EDT | Flash Flood Warning | MRX | Blount, Knox, Loudon, Monroe, Sevier | 3 hr |
| May 6, 2:29 PM EDT | Severe Thunderstorm Warning | MRX | Claiborne, Grainger, Hamblen, Hancock, Hawkins | 46 min |
| May 6, 2:31 PM EDT | Special Weather Statement | MRX | Meigs, Rhea | 44 min |
| May 6, 2:33 PM EDT | Special Weather Statement | MRX | Marion, Sequatchie | 42 min |
| May 6, 2:36 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Blount, Knox | 39 min |
| May 6, 2:37 PM EDT | Areal Flood Advisory | MRX | Scott | 3 hr |
| May 6, 2:38 PM EDT | Special Weather Statement | MRX | Bradley, McMinn | 52 min |
| May 6, 2:43 PM EDT | Special Weather Statement | MRX | Hamblen | 47 min |
| May 6, 2:48 PM EDT | Special Weather Statement | MRX | Campbell | 27 min |
| May 6, 2:56 PM EDT | Special Weather Statement | MRX | Morgan, Scott | 49 min |
| May 6, 3:06 PM EDT | Special Weather Statement | MRX | Grainger, Hamblen | 39 min |
| May 6, 3:06 PM EDT | Severe Thunderstorm Warning | MRX | Loudon, McMinn, Meigs, Rhea, Roane | 39 min |
| May 6, 3:08 PM EDT | Special Weather Statement | MRX | Hawkins | 52 min |
| May 6, 3:14 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Grainger, Greene, Hamblen, Hawkins, Jefferson | 46 min |
| May 6, 3:15 PM EDT | Special Weather Statement | MRX | Campbell | 45 min |
| May 6, 3:16 PM EDT | Severe Thunderstorm Warning | MRX | Hancock, Hawkins | 20 min |
| May 6, 3:20 PM EDT | Severe Thunderstorm Warning | MRX | Campbell, Claiborne, Scott | 40 min |
| May 6, 3:23 PM EDT | Special Weather Statement | MRX | Loudon, McMinn, Meigs | 52 min |
| May 6, 3:23 PM EDT | Special Weather Statement | MRX | Union | 37 min |
| May 6, 3:29 PM EDT | Severe Thunderstorm Warning | MRX | Blount, McMinn, Monroe | 46 min |
| May 6, 3:37 PM EDT | Severe Thunderstorm Warning | MRX | Loudon, McMinn, Meigs, Monroe | 38 min |
| May 6, 3:41 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, Hamilton | 49 min |
| May 6, 3:44 PM EDT | Areal Flood Advisory | MRX | Campbell, Scott | 4 hr |
| May 6, 3:45 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Knox, Loudon, Roane | 45 min |
| May 6, 3:49 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Morgan, Scott | 41 min |
| May 6, 3:57 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Greene | 33 min |
| May 6, 4:07 PM EDT | Special Weather Statement | MRX | Polk | 38 min |
| May 6, 4:10 PM EDT | Areal Flood Advisory | MRX | Monroe | 3 hr |
| May 6, 4:10 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Sevier | 50 min |
| May 6, 4:11 PM EDT | Areal Flood Advisory | MRX | McMinn | 3 hr |
| May 6, 4:15 PM EDT | Severe Thunderstorm Warning | MRX | Campbell | 45 min |
| May 6, 4:25 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Blount, Grainger, Jefferson, Knox, Sevier and 1 more | 50 min |
| May 6, 4:28 PM EDT | Severe Thunderstorm Warning | MRX | Greene, Sullivan, Washington | 47 min |
| May 6, 4:40 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Claiborne, Union | 50 min |
| May 6, 4:47 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Jefferson, Sevier | 43 min |
| May 6, 4:55 PM EDT | Severe Thunderstorm Warning | MRX | Claiborne, Grainger, Greene, Hamblen, Hancock, Hawkins and 2 more | 50 min |
| May 6, 4:58 PM EDT | Severe Thunderstorm Warning | MRX | Sullivan, Washington | 34 min |
| May 6, 5:11 PM EDT | Areal Flood Advisory | MRX | Blount, Knox, Loudon, Monroe, Sevier | 79 min |
| May 6, 5:22 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Greene, Unicoi, Washington | 38 min |
| May 6, 5:23 PM EDT | Severe Thunderstorm Warning | MRX | Johnson | 37 min |
| May 6, 5:27 PM EDT | Severe Thunderstorm Warning | MRX | Claiborne, Hancock | 48 min |
| May 6, 5:41 PM EDT | Severe Thunderstorm Warning | MRX | Greene, Hancock, Hawkins, Sullivan, Washington | 49 min |
| May 6, 5:56 PM EDT | Severe Thunderstorm Warning | MRX | Carter, Greene, Johnson, Sullivan, Unicoi, Washington | 49 min |
| May 6, 6:14 PM EDT | Severe Thunderstorm Warning | MRX | Sullivan | 46 min |
| May 6, 6:29 PM EDT | Severe Thunderstorm Warning | MRX | Carter, Johnson, Sullivan | 46 min |
Nearby
Tornado Warnings in Tennessee, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.